| Model Number |
02.07.0034RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2025.Lot 2111892: (b)(4) items manufactured and released on 10-nov-2021.Expiration date: 2026-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: gmk-sphere 02.12.0311fr tibial insert fixed sphere flex size 3/11 mm r (k140826) lot 2106556: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year and 1 month after the primary surgery, the patient came in reporting patella pain and the cause was unknown.The surgeon revised the patella implant and implanted a thicker poly (from 11mm to 13mm).The surgery was completed successfully.